# SDR UALA2011101905658

- Difficulty date: October 18, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 87,896 hours, 14,057 cycles
- Engine: Pwa PW4060
- System (JASC): 2720 · Rudder Control System
- Part: Circuit Breaker
- Part number: 211C223211
- Condition: Faulty
- Location: Rudder Ratio
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RUDDER RATIO LIGHT ILLUMINATED ON THE GROUND.   RUDDER RATIO LIGHT CIRCUIT BREAKER RECYCLED LIGHT WENT OUT.  ACCOMPLISHED BYTE TEST PER FIM 27-09-00 BLOCK 106B.  FOUND PCA FAULT BALL.  AFTER RESET OF PCA BALL ON BOTH LEFT AND RTB RRC ACCOMPLISHED TEST PER MM AND TEST PASSED AND NO FAULTS INDICATED.
